Algebraic equations for the exceptional eigenspectrum of the generalized Rabi model

Citation

Li, Z & Batchelor, M 2015, 'Algebraic equations for the exceptional eigenspectrum of the generalized Rabi model', Journal of Physics A: Mathematical and Theoretical, vol. 48, no. 45, pp. -.

Year

2015

Fields of Research

  • Mathematical Aspects Of Quantum And Conformal Field Theory, Quantum Gravity And String Theory
  • Integrable Systems (Classical And Quantum)
  • Algebraic Structures In Mathematical Physics

Updated:  25 September 2021 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers